Facebook Pixel

Help! Brown discharge !

By May 14, 2015 - 1:33am
Rate This

Okay this is gonna be confusing .
A month ago I had protected sex . I still felt unsure about it so a day and a half later I took plan B . Shortly after I took plan B a week and a half later I got a period which lasted 4 days . Not as heavy as my regular period but heavy enough to turn the toilet bowl red. Then since the day I have only messed around ( dry humping, fingering ) but recently for the past two days I have had cramps and dark brown discharge , there are times where there is blood in this discharge . I'm really concerned. I took a pregnancy test and it came out negative . I think if I was pregnant from a month ago it would come out positive . And I honestly don't think messing around can get me pregnant . So please help me :(

Add a Comment2 Comments

Here are specific dates
Period on March 24
Intimate on April 15
Took plan B on April 16
Got period on 21 of April
Brown discharge on May 10

May 14, 2015 - 1:38am
HERWriter Guide (reply to moosie20249)

It sounds like you are getting your period, Anon.

The bleeding on the 21st was a side effect of Plan B and now you have your period.  Plan B can make your next cycle irregular. Look up the website for Plan B and check side effects. 

Don't take Plan B if you use protection.  It's for emergencies only.  Your test confirms you are not pregnant. 



May 14, 2015 - 4:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!